# SDR CALA2020012600230

- Difficulty date: January 21, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 78,099 hours, 10,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 1654 - 1678
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER REPAIR INSTALL BTWN STA 1654.5 AND STA 1678 ALONG STR 13 R, REF SRM 53-80-01 REPAIR 7 DETAIL 7. THIS REPAIR NEEDS REPEAT INSPECTIONS EVERY 7500 FLIGHT CYCLES EITHER 30,000 CYCLES AFTER AC DELIVERY OR 7500 CYCLES FROM REPAIR INSTALLION, WHICHEVER COM ES LAST REF SRM 53-80-0, REPAIR 7, TABLE 202. DOUBLER REPAIR INSTALLED BTWN STA 1654.5 AND STA 1678 ALONG STR R, REF SRM 53-80-01 REPAIR 7 DETAIL 7. THIS REPAIR NEEDS REPEAT INSPECTIONS EVERY 7500 FLIGHT CYCLES, EITHER 30,000 CYCLES AFTER AC DELIVERY OR 7500 CYCLES FROM REPAIR INSTALLION, WHICHEVER COM ES LAST. REF SRM 53-80-0, REPAIR 7, TABLE 202. APPROVED FOR DIP:DOUBLER REPAIR INSTALL BTWN STA 1654.5 AND STA 1678 ALONG STR 13 R, REF SRM 53-80-01 REPAIR 7 DETAIL 7. THIS REPAIR NEEDS REPEAT INSPECTIONS EVERY 7500 FLIGHT CYCLES EITHER 30,000 CYCLES AFTER AC DELIVERY OR 7500 CYCLES FROM REPAIR INSTALLATION, WHICHEVER COM ES LAST REF SRM 53-80-0, REPAIR 7, TABLE 202.
